Acta Mathematica

Principe de moindre action, propagation de la chaleur et estimees sous elliptiques sur certains groupes nilpotents

Bernard Gaveau

Full-text: Open access

Article information

Source
Acta Math., Volume 139 (1977), 95-153.

Dates
Received: 6 April 1977
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889966

Digital Object Identifier
doi:10.1007/BF02392235

Mathematical Reviews number (MathSciNet)
MR461589

Zentralblatt MATH identifier
0366.22010

Rights
1977 © Almqvist & Wiksell

Citation

Gaveau, Bernard. Principe de moindre action, propagation de la chaleur et estimees sous elliptiques sur certains groupes nilpotents. Acta Math. 139 (1977), 95--153. doi:10.1007/BF02392235. https://projecteuclid.org/euclid.acta/1485889966


Export citation

References

  • Bony, J. M., Cours au C.I.M.E. 1969.
  • Courant & Hilbert, Methods of Mathematical Physics, Vol. II. Interscience 1962.
  • Debiard, A., Espaces Hp géométriques et probabilistes sur l'espace hermitien hyperbolique. C. R. Acad. Sci. Paris, Sér A.-B. 281 (1975), 1023.
  • —, Intégrale d'aire de Calderon-Lusin sur l'espace hermitien hyperbolique. C. R. Acad. Sci. Paris, Sér A.-B., 282 (1976), 1231–1232.
  • Erdelyi, A., Asymptotic expansions. Dover publications 1956.
  • Feynmann, R. P. & Hibbs, A. R., Quantum mechanics and path integrals. Mc Graw Hill 1965.
  • Folland, G., A fundamental solution for a subelliptic operator. Bull. Amer. Math. Soc., 79 (1973), 373–376.
  • Folland, G. & Kohn, J., The $\bar \partial $ -Neumann problem. Princeton University Press.
  • Folland, G. & Stein, E., Estimates for the 152-2 and analysis on the Heisenberg group. Comm. Pure Appl. Math., 27 (1974), 429–522.
  • Gaveau, B. Holonomie stochastique et représentations du groupe d'Heisenberg. C. R. Acad. Sci. Paris. Sér. A.-B., 280 (1975), 571–573.
  • —, Propagation de la chaleur et principe de moindre action pour le groupe d'Heisenberg. C. R. Acad. Sci. Paris, Sér., A.-B., 281 (1975), 327–330.
  • —, Solutions fondamentales, représentations et estimées sous-elliptiques pour les groupes nilpotents de rang 2. C. R. Acad. Sci. Paris., Sér. A.-B., 282 (1976), 563–566.
  • —, Solutions fondamentales asymptotique, caustique et quantification pour les groupes nilpotents de rang 2. C. R. Acad. Sci. Paris, Sér A.-B., 282 (1976), 865–866.
  • Gaveau, B., Fonction de Green fine et approximation dans les espaces de Sobolev. C. R. Acad. Sci. Paris, Sér. A.-B. (1976).
  • Gaveau, B. & Vauthier, J., Calculs infinitésimaux de laplaciens, de fibrés et annulation. A paraîtreBull. Sci. Math., (1976).
  • Gaveau, B., Etude de certains systèmes hamiltoniens associés à des opérateurs hypoelliptiques. A paraîtreBull. Sci. Math. (1978).
  • Grushin, V. V., On a class of degenerate hypoelliptic operators. Math. Sbornik, 12 (1970), 458–476.
  • Hulanicki, A., The distribution of energy in the Brownian motion in Gaussian field and analytic hypoellipticity of certain subelliptic operators on the Heisenberg group. Studia Mathematica 56 (1976), 165–173.
  • Itô, K. & Mc Kean, H. P., Diffusions processes and their sample paths. Springer Verlag 1965.
  • Kac, M. & Siegert, J. F., Ann. of Math. Statistics, 18 (1947), 438–442.
  • Lévy, P., 2nd symposium de Berkeley Probability and Statistics (1950), 171–186.
  • Mc Kean, H. P., Stochastic Integrals. Academic Press 1969.
  • Malliavin, M. P. & Malliavin, P., Spectre de l'opérateur de Casimir d'un groupe semi simple. C. R. Acad. Sci. Paris, Sér. A.-B. 280 (1975), 185–188.
  • Malliavin, M. P. & Malliavin, P., Holonomie stochastique au dessus d'un espace symétrique. C. R. Acad. Sci. Paris, Sér. A.-B. 280 (1975), 793–796.
  • Malliavin, P., Formules de la noyenne et théorèmes d'annulation. J. Func. Anal., 17 (1974), 274–291.
  • —, Integration stochastique de systèmes semi-elliptiques diagonaux dans leur symbole principal. C. R. Acad. Sci. Paris, Sér. A.-B., 280 (1975), 941–943.
  • —, Paramétrix trajectorielle pour un opérateur hypoelliptique. C. R. Acad. Sci. Paris, Sér. A.-B., 281 (1975), 241–244.
  • Malliavin, P., Equation de la chaleur associée à une fonction plurisousharmonique et comportement au bord des fonctions de plusieurs variables complexes. Ann. Inst. Fourier (1976).
  • Malliavin, P., Annulation en degré 0 pour une variété kählérienne non complète. A paraîtreBull. Sci. Math. (1976).
  • Maslov, V., Théorie, des perturbations et méthodes asymptotiques. Dunod Paris 1970.
  • Molchanov, S. A., Processus de diffusion et géométrie riemannienne. Uspekhi Mat. Nayk., 30 (1975), 3–59 (en russe).
  • Pukansky, L., Lecons sur la représentation des groupes. Dunod Paris 1970.
  • Rotschild, L. & Stein, E., Hypoelliptic differential operators and nilpotent group. Acta Math., 137 (1976), 247–320.
  • Serre, J. P., Algèbres de Lie et groupes de Lie. Benjamin 1966.
  • Sygan, J., Fundamental solution of the heat equation on Heisenberg group. Preprint Institut des sciences mathématiques de l'Académie de Pologne.
  • Varadhan S. R. S., Diffusions processes in small time intervals. Comm. Pure Appl. Math., 20 (1967), 659–685.
  • —, Behaviour of the fundamental solution of the heat equation with variable coefficients. Comm. Pure Appl. Math., 20 (1967), 431–455.
  • Ventcell, A. D. & Freidlin, M. I., Small random perturbations of dynamical systèms. Russian Math. Surveys (1970), 1–55.